Alert archive / Mississippi / Tornado Warnings in 2026

Tornado Warning 8, NWS Memphis, TN

March 15, 2026Alcorn County, Tippah County, Mississippi; McNairy County, Tennessee

NWS Memphis, TN issued this tornado warning at Mar 15, 2026, 7:58 PM CDT for Alcorn County, Tippah County, Mississippi; McNairy County, Tennessee. It was in force for 47 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 15, 2026, 7:58 PM CDT (00:58 UTC)
Expired
Mar 15, 2026, 8:45 PM CDT
In force
47 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Alcorn County, MS, Tippah County, MS, McNairy County, TN

The radar

The Columbus AFB radar (KGWX), 112 km from the middle of the area, began a volume at 01:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 15, 8:17 PM CDTTORNADO1 Nne Kossuth, MSAn EF-1 tornado with peak winds of 100 mph touched down 1 mile NNE of Kossuth, MS. This tornado uprooted several trees, produced minor roof damage to several homes, and removed part of a church roof.
Mar 15, 8:20 PM CDTTSTM WND DMG3 Ne Kossuth, MSSignificant roof damage to church on Highway 2.
Mar 15, 8:20 PM CDTHAIL 13 Ese Kossuth, MS
Mar 15, 8:22 PM CDTTSTM WND DMG3 Ne Kossuth, MSDamage to the Pleasant Hill Church.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 15, 3:57 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 1.0 hours before the alert went out and 230 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2026-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 59 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2026-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 296 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
59 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
1722 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
296 m²/s²
0-3 km storm-relative helicity
536 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

685 
WFUS54 KMEG 160058
TORMEG
MSC003-139-TNC109-160145-
/O.NEW.KMEG.TO.W.0008.260316T0058Z-260316T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Memphis TN
758 PM CDT Sun Mar 15 2026

The National Weather Service in Memphis has issued a

* Tornado Warning for...
  Central Tippah County in northeastern Mississippi...
  Alcorn County in northeastern Mississippi...
  Southeastern McNairy County in west Tennessee...

* Until 845 PM CDT.

* At 758 PM CDT, a severe thunderstorm capable of producing a tornado
  was located near Ripley, moving northeast at 50 mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Corinth, Ripley, Selmer, Adamsville, Glen, Theo, Farmington,
  Eastview, Michie, Falkner, Guys, Ramer, Stantonville, Kossuth,
  Murry, Pebble Hill, Strickland, Collinstown, Biggersville, and
  Wenasoga.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3476 8872 3472 8872 3468 8892 3481 8901
      3530 8838 3500 8838 3499 8836 3486 8837
TIME...MOT...LOC 0058Z 241DEG 42KT 3477 8888 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

MJ
3 follow-up statements
055 
WWUS54 KMEG 160106
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
806 PM CDT Sun Mar 15 2026

MSC003-139-TNC109-160145-
/O.CON.KMEG.TO.W.0008.000000T0000Z-260316T0145Z/
Tippah MS-Alcorn MS-McNairy TN-
806 PM CDT Sun Mar 15 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
NORTHEASTERN TIPPAH...ALCORN AND SOUTHEASTERN MCNAIRY COUNTIES...

At 806 PM CDT, a severe thunderstorm capable of producing a tornado
was located 7 miles southwest of Theo, or 13 miles northeast of
Ripley, moving northeast at 45 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Corinth, Adamsville, Glen, Theo, Farmington, Eastview, Michie, Guys,
Ramer, Stantonville, Kossuth, Pebble Hill, Strickland, Collinstown,
Biggersville, Wenasoga, Jobes, Tulu, Old Lawton, and Acton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3474 8878 3484 8892 3530 8838 3500 8838
      3499 8836 3486 8837 3476 8872 3475 8874
TIME...MOT...LOC 0106Z 239DEG 41KT 3484 8875 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

MJ
124 
WWUS54 KMEG 160119 RRA
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
819 PM CDT Sun Mar 15 2026

MSC139-160129-
/O.CAN.KMEG.TO.W.0008.000000T0000Z-260316T0145Z/
Tippah MS-
819 PM CDT Sun Mar 15 2026

...THE TORNADO WARNING FOR NORTHEASTERN TIPPAH COUNTY IS CANCELLED...

The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A Tornado Watch remains in effect until 1100 PM CDT for northeastern
Mississippi...and west Tennessee.

&&

LAT...LON 3491 8877 3530 8838 3500 8838 3499 8836
      3488 8837 3481 8864
TIME...MOT...LOC 0119Z 241DEG 42KT 3491 8859 

$$

MSC003-TNC109-160145-
/O.CON.KMEG.TO.W.0008.000000T0000Z-260316T0145Z/
Alcorn MS-McNairy TN-
819 PM CDT Sun Mar 15 2026

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR ALCORN
AND SOUTHEASTERN MCNAIRY COUNTIES...

At 819 PM CDT, a severe thunderstorm capable of producing a tornado
was located near Corinth, moving northeast at 50 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Corinth, Adamsville, Glen, Theo, Farmington, Eastview, Michie, Guys,
Ramer, Stantonville, Kossuth, Pebble Hill, Strickland, Biggersville,
Wenasoga, Jobes, Tulu, Acton, Chewalla, and Chambers.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter or an interior room on the
lowest floor of a sturdy building. Avoid windows. If you are
outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3491 8877 3530 8838 3500 8838 3499 8836
      3488 8837 3481 8864
TIME...MOT...LOC 0119Z 241DEG 42KT 3491 8859 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

MJ
270 
WWUS54 KMEG 160136 RRA
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
836 PM CDT Sun Mar 15 2026

MSC003-TNC109-160146-
/O.EXP.KMEG.TO.W.0008.000000T0000Z-260316T0145Z/
Alcorn MS-McNairy TN-
836 PM CDT Sun Mar 15 2026

...THE TORNADO WARNING FOR ALCORN AND SOUTHEASTERN MCNAIRY COUNTIES
WILL EXPIRE AT 845 PM CDT...

The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However, small
hail and gusty winds are still possible with this thunderstorm.

A Tornado Watch remains in effect until 1100 PM CDT for northeastern
Mississippi...and west Tennessee.

Remember, a Severe Thunderstorm Warning still remains in effect.

&&

LAT...LON 3491 8877 3530 8838 3500 8838 3499 8836
      3488 8837 3481 8864
TIME...MOT...LOC 0136Z 241DEG 42KT 3500 8839 

$$

MJ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Mar 15, 6:05 PM CDT, 1 hour 53 minutes earlier. Its key messages:

  • Issued at 600 PM CDT Sun Mar 15 2026
  • A Wind Advisory is in effect through Monday morning for wind gusts of 35 to 45 mph.
  • A line of strong to severe thunderstorms will move through the entire Mid-South late this afternoon through this evening. The main threat will be damaging winds and brief tornadoes, with a secondary threat of large hail.
  • Freeze Warnings and Watches are in effect for the Mid-South Monday and Tuesday mornings.
Area forecast discussion, Mar 15, 6:05 PM CDT, 1 hour 53 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
605 PM CDT Sun Mar 15 2026

...New MESOSCALE UPDATE, AVIATION...

.KEY MESSAGES...
Issued at 600 PM CDT Sun Mar 15 2026

- A Wind Advisory is in effect through Monday morning for wind
  gusts of 35 to 45 mph.

- A line of strong to severe thunderstorms will move through the
  entire Mid-South late this afternoon through this evening. The
  main threat will be damaging winds and brief tornadoes, with a
  secondary threat of large hail.

- Freeze Warnings and Watches are in effect for the Mid-South
  Monday and Tuesday mornings.

&&

.MESOSCALE UPDATE FOR SEVERE WEATHER...
Issued at 317 PM CDT Sun Mar 15 2026

A line of storms is quickly developing along the cold front
across western AR. Strong southerly winds with frequent gusts
over 40 mph are advecting higher dewpoints northward into the
area. Dewpoints will continue to climb into the lower 60s across
the Delta ahead of the front, perhaps reaching 63-64F. As the
airmass destabilizes MLCAPE values are starting to climb and now
sit in the 500-1000 J/kg range across eastern AR. A 90 knot mid-
level is punching into the Red River Valley as the upper trough
continues to intensify. Lift across the front will continue to
strengthen over the next several hours, which will lead to more
vigorous convection along the cold front as it heads east. The
latest WoFS is showing MLCAPEs of 1000-1500 J/kg by 22z across
eastern AR with hints of discrete cells ahead of the main line in
the 21z to 00z time frame, merging with the main line around 00z
as it crosses the MS River. 0-1km helicity values look very
impressive at 250+ m2/s2 with sig tor (0-1km) parameter values
over 2, which could lead to a strong tornado if these discrete
cells develop ahead of the line.

&&

.DISCUSSION...
(This evening through next Saturday)
Issued at 1250 PM CDT Sun Mar 15 2026

A 992 mb low pressure system was located over northern Missouri
at noon with a cold front extending into the Red River Valley.
The low-level jet ranges from 40 to 55 kts across the area, and
the surface pressure gradient has tightened from 6 mb across the
forecast area at 2 am last night to about 10 mb late this
morning. As a result, surface winds have picked up considerably
with gusts over 40 mph becoming common over NE AR, the MO
Bootheel, and NW TN. A Wind Advisory is in effect for the entire
area through 7 am Monday.

A powerful 100 kt mid-level jet is exiting the Rockies this
morning and moving into the Southern Plains. This will result in
the rapid deepening of the upper trough across the center of the
country. The upper trough will take on a negative tilt as it
approaches the Mid-South this evening, which will result in very
strong lift across the region as the flow aloft becomes
increasingly diffluent. As the lift strengthens over the frontal
zone, storms will develop across western Arkansas early this
afternoon and then race eastward. Meanwhile, the strong southerly
winds will be advecting in increasingly unstable air. Temps will
warm into the 70s ahead of the front, and the latest CAMs bring
lower 60s dewpoints into the entire Delta region by late this
afternoon.  MLCAPE values should reach at least 750 to 1250 J/kg
across the Delta region as well, with some 12z CAMs even more
aggressive. Expect the QLCS to intensify as it approaches this
instability axis and the upper lift strengthens with the
deepening upper trough. There is some concern that a few discrete
cells could form ahead of the line at the beginning of the event,
mainly across the Delta and along the MS River. A few CAMs are
hinting at this since the cap appears to be weaker than models
have depicted over the last few days. Also, if the instability
overperforms and is more like the 12z HRRR with its MLCAPE of
1000 to 1500 J/kg then discrete cells become more of a
possibility. However, the environment is most favorable right
ahead of the front, and anything that does develop will likely
quickly merge with the line. If these cells do develop, they
represent an all-hazards threat with the possibility of a strong
tornado.

The line of storms will race across the Mid-South, likely taking
about 6 hours once it enters NE AR until it leaves NE MS. The
storms should enter NE AR around 4-5 pm and exit NE MS around 10-
11 pm. The main threat from this line is damaging winds. Strong
wind shear combined with decent instability will result in a
vigorous line of storms that will access the very strong winds
aloft. Steep mid-level lapse rates over 7 C/km and dry air aloft
will help provide fuel for strong downdrafts. Bowing segments
will likely have corridors of significant winds (75 mph+) in this
situation. Embedded spin-up tornadoes are also a concern with
this QLCS. Hodographs are favorable for these types of tornadoes
with good low-level veering and 0-1km helicity values around
250 m2/s2. Look for these with bowing segments or breaks in the
line. The parameter space does support the possibility of a
strong (EF2+) QLCS tornado. Mesovortices that produce these spin-
ups can also produce corridors of significant wind damage.
Finally, there is also a threat of large hail up to the size of
ping pong balls, mainly along and west of the Mississippi River,
where the instability is maximized late this afternoon and early
in the evening.

After the front moves through, gusty west and northwest winds
will continue to gust at 30 to 40 mph overnight. A few snowflakes
may fly as the precipitation ends, but nothing significant is
expected.  Much colder air will rush in with temperatures at or
below freezing across most of the forecast area by Monday
morning. A Freeze Warning is in effect across most of the area.
Monday will be very cold and about 20-25 degrees below normal.
Arctic high pressure will settle over the region Monday
night/Tuesday morning with a hard freeze over the entire Mid-
South. A Freeze Watch continues for Monday night/Tuesday morning.
Lows will be deep into the 20s with perhaps some teens in the
colder spots.

A warming trend will get started Tuesday, though another Freeze
Warning will likely be needed across eastern sections on
Wednesday morning. Temperatures will warm into the 70s by the end
of the week and into the lower 80s next weekend.

&&

.AVIATION...
(00Z TAFS)
Issued at 600 PM CDT Sun Mar 15 2026

Line of TSRAs moving into the area at this time. Line will
continue to move through the TAF sites through 04Z. An AWW may
become necessary at KMEM with the winds expected with the TSRAs.
Meanwhile, CIGS/VSBYS will deteriorate with the line. MVFR CIGS
will then likely linger through the overnight into the morning at
KJBR and KMEM and through midday at KMKL and KTUP. North winds of
15-18 KTS sustained with gusts up to 25-28 KTS will occur behind
the front through the end of the TAF period. Winds will then begin
to decrease around 00Z.

&&

.FIRE WEATHER...
Issued at 1250 PM CDT Sun Mar 15 2026

Fire weather concerns will remain low for the next couple of
days. A widespread  wetting rain is expected late this afternoon
through this evening as a line of thunderstorms moves across the
Mid-South, followed by much colder temperatures for early next
week. Above normal temperatures will return by late week,
however, relative humidity will remain in the 40 percent range.

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Wind Advisory until 7 AM CDT Monday for ARZ009-018-026>028-035-
     036-048-049-058.

     Freeze Warning from 4 AM to noon CDT Monday for ARZ009-018-
     026>028-035-036-048-049-058.

     Freeze Watch from Monday evening through Tuesday morning for
     ARZ009-018-026>028-035-036-048-049-058.

MO...Wind Advisory until 7 AM CDT Monday for MOZ113-115.

     Freeze Warning from 4 AM to noon CDT Monday for MOZ113-115.

     Freeze Watch from Monday evening through Tuesday morning for
     MOZ113-115.

MS...Wind Advisory until 7 AM CDT Monday for MSZ001>017-020>024.

     Freeze Warning from 4 AM to noon CDT Monday for MSZ001>015-
     020>022.

     Freeze Watch from Monday evening through Tuesday morning for
     MSZ001>017-020>024.

TN...Wind Advisory until 7 AM CDT Monday for TNZ001>004-019>022-
     048>055-088>092.

     Freeze Warning from 4 AM to noon CDT Monday for TNZ001>004-
     019>022-048>055-088>092.

     Freeze Watch from Monday evening through Tuesday morning for
     TNZ001>004-019>022-048>055-088>092.

&&

PUBLIC FORECAST...SJM
AVIATION...KRM

In the hours before

Local storm report, Mar 15, 3:57 PM CDT, 4 hours 1 minute before
Preliminary Local Storm Report
National Weather Service Memphis TN
357 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     Non-Tstm Wnd Gst 2 NNE Oxford            34.39N 89.51W
03/15/2026  E50 MPH          Lafayette          MS   Public

            Reported large tree down do to gradient
            winds along Huggings Rd and North Lamar
            Blvd. Wind gust speed estimated.

&&

AEH
Local storm report, Mar 15, 4:02 PM CDT, 3 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
402 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0145 PM     Non-Tstm Wnd Gst Covington               35.57N 89.64W
03/15/2026  E50 MPH          Tipton             TN   Public

            Reported large tree down do to gradient
            winds along in Covington, TN. Wind gust
            speed and time estimated.

&&

AEH
Local storm report, Mar 15, 6:31 PM CDT, 1 hour 27 minutes before
Preliminary Local Storm Report
National Weather Service Memphis TN
631 PM CDT Sun Mar 15 2026

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     Tstm Wnd Gst     2 ENE Jonesboro         35.83N 90.65W
03/15/2026  M75 MPH          Craighead          AR   ASOS

&&

CJC

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 7:03 PM CDTSevere Thunderstorm WarningMEGDeSoto, Tunica42 min
Mar 15, 7:22 PM CDTSevere Thunderstorm WarningMEGCoahoma, DeSoto, Panola, Quitman, Tate, Tunica38 min
Mar 15, 7:41 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Tippah49 min
Mar 15, 7:52 PM CDTSevere Thunderstorm WarningMEGDeSoto, Lafayette, Marshall, Panola, Quitman, Tate and 1 more38 min
Mar 15, 7:58 PM CDTSevere Thunderstorm WarningMEGCoahoma, Panola, Quitman, Tallahatchie, Tunica47 min
Mar 15, 8:22 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGAlcorn, Tishomingo53 min
Mar 15, 8:24 PM CDTSevere Thunderstorm WarningMEGBenton, DeSoto, Lafayette, Marshall, Panola, Tate and 1 more51 min
Mar 15, 8:26 PM CDTSevere Thunderstorm WarningMEGAlcorn, Tishomingo64 min
Mar 15, 8:33 PM CDTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Panola, Quitman, Tallahatchie, Yalobusha42 min
Mar 15, 8:34 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Pontotoc, Prentiss, Union41 min
Mar 15, 8:56 PM CDTSevere Thunderstorm WarningMEGAlcorn, Benton, Lafayette, Marshall, Prentiss, Tippah and 1 more49 min
Mar 15, 9:08 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Lafayette, Panola, Pontotoc, Tallahatchie and 2 more37 min
Mar 15, 9:08 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Prentiss, Tishomingo67 min
Mar 15, 9:24 PM CDTTornado WarningMEGPrentiss, Tishomingo36 min
Mar 15, 9:27 PM CDTSevere Thunderstorm WarningMEGAlcorn, Prentiss, Tippah, Tishomingo, Union48 min
Mar 15, 9:41 PM CDTSevere Thunderstorm WarningMEGItawamba, Lee, Pontotoc, Prentiss, Tishomingo, Union64 min
Mar 15, 9:48 PM CDTSevere Thunderstorm WarningMEGCalhoun, Chickasaw, Itawamba, Lee, Monroe, Pontotoc57 min
Mar 15, 10:09 PM CDTSevere Thunderstorm WarningMEGPrentiss, Tishomingo21 min
Mar 15, 10:38 PM CDTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe, Tishomingo39 min
Mar 16, 2:55 AM CDTFreeze WarningMEGAlcorn, Benton, Calhoun, Chickasaw, Coahoma, DeSoto and 16 more32 hr
Mar 15, 7:12 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGLauderdale, Shelby, Tipton35 min
Mar 15, 7:26 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGCrockett, Dyer, Gibson, Haywood, Lake, Lauderdale and 2 more64 min
Mar 15, 7:30 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGCrockett, Fayette, Haywood, Lauderdale, Madison, Shelby and 1 more60 min
Mar 15, 8:17 PM CDTSevere Thunderstorm WarningMEGChester, Fayette, Gibson, Hardeman, Henderson, McNairy and 1 more43 min
Mar 15, 8:18 PM CDTSevere Thunderstorm Warning Considerable damage threatMEGBenton, Carroll, Decatur, Gibson, Henderson, Henry and 1 more57 min
Mar 15, 8:41 PM CDTTornado WarningMEGHardin34 min
Mar 15, 8:58 PM CDTSevere Thunderstorm WarningMEGChester, Decatur, Hardeman, Henderson, McNairy, Madison47 min
Mar 15, 9:10 PM CDTSevere Thunderstorm WarningMEGBenton, Decatur20 min
Mar 15, 9:25 PM CDTSevere Thunderstorm WarningMEGDecatur, Hardin, Henderson, McNairy50 min

Nearby

Tornado Warnings in Mississippi, 2026Tornado Warnings in Tennessee, 2026Every tornado warning in 2026Tornadoes in 2026

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.